Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Remedy to overcome ecstasy high - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   ok i need help
Doctor :   hi
Doctor :   how can i help you?
User :   well i did something im not proud of and its for sure the last time but i took a drug. ecxsasy
Doctor :   ok
User :   and imhavin a little freak out. i feel ok and everything but i got a tingling feelings goin on
Doctor :   when did u take it and how much
User :   i have done it b4. imleavin for the army soon so yea i wanted 2 try it. i bouht 2 pills. i took one last week and everything was fin. this time i took the same amount (1 pill) and its just worring me a little
Doctor :   ok
Doctor :   nothing to worry it will wear off ina while are u feeling anything else though
User :   i know the risks of over heating and dehydration so i have drank plenty ofwater and when the tingling feeling started i took a cool shower. it helped a little but i just wanna make sure i dont have serious problems
Doctor :   nothing to worry
User :   ok, not gonna lie, i feel really good and very relaxed. its just th tingling feeling that worries me because it didnt happen last time
Doctor :   drink some water with a pinch of salt in it
User :   alright. how i get over this "high" faster?

Doctor :   i can help you
Doctor :   but u need to be
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor